# SDR AUS20010854

- Difficulty date: August 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Faulty
- Location: Te Flaps
- Component: Trailing Edge F
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: C

## Discrepancy

(AUS) FLAP DISAGEEMENT ON RETRACTION. FLAP OPERATING SYSTEM INSPECTED AND NIL FAULT FOUND.
